Skip to main content
×
×
Home
  • Print publication year: 2017
  • Online publication date: October 2017

8 - Controllability of Parabolic Equations by the Flatness Approach

Recommend this book

Email your librarian or administrator to recommend adding this book to your organisation's collection.

Evolution Equations
  • Online ISBN: 9781108304023
  • Book DOI: https://doi.org/10.1017/9781108304023
Please enter your name
Please enter a valid email address
Who would you like to send this to *
×
[1] G., Alessandrini and L., Escauriaza. Null-controllability of one-dimensional parabolic equations. ESAIM Control Optim. Calc. Var., 14(2:284–93, (2008).
[2] A., Benabdallah, Y., Dermenjian, and J., Le Rousseau. Carleman estimates for the one-dimensional heat equation with a discontinuous coefficient and applications to controllability and an inverse problem. J. Math. Anal. Appl., 336(2:865–7, (2007).
[3] V. I., Bogachev. Measure Theory . Springer-Verlag, Berlin, (2007).
[4] P., Cannarsa, P., Martinez, and J., Vancostenoble. Persistent regional null controllability for a class of degenerate parabolic equations. Commun. Pure Appl. Anal., 3(4:607–35, (2004).
[5] P., Cannarsa, P., Martinez, and J., Vancostenoble. Carleman estimates for a class of degenerate parabolic operators. SIAM J. Control Optim., 47(1:1–19, (2008).
[6] P., Cannarsa, P., Martinez, and J., Vancostenoble. Carleman estimates and null controllability for boundary-degenerate parabolic operators. C. R. Math. Acad. Sci. Paris, 347(3–4):147–52, (2009).
[7] P., Cannarsa, P., Martinez, and J., Vancostenoble. The cost of controlling degenerate parabolic equations by boundary controls. ArXiv e-prints, arXiv:1511.06857, (2015).
[8] C., Cazacu. Controllability of the heat equation with an inverse-square potential localized on the boundary. SIAM J. Control Optim., 52(4:2055–89, (2014).
[9] D., Colton. Integral operators and reflection principles for parabolic equations in one space variable. J. Diff. Eq., 15:551–9, (1974).
[10] S., Ervedoza. Control and stabilization properties for a singular heat equation with an inverse-square potential. Comm. Partial Diff. Eq., 33(10–12):1996–2019, (2008).
[11] H., Fattorini and D., Russell. Exact controllability theorems for linear parabolic equations in one space dimension. Arch. Rational Mech. Anal., 43(4:272–92, (1971).
[12] C., Flores and L., de Teresa. Carleman estimates for degenerate parabolic equations with first order terms and applications. C. R. Math. Acad. Sci. Paris, 348(7–8):391–6, (2010).
[13] A.V., Fursikov and O. Y., Imanuvilov. Controllability of Evolution Equations, volume 34 of Lecture Notes Series. Seoul National University Research Institute of Mathematics Global Analysis Research Center, (1996).
[14] O. Y., Imanuvilov. Controllability of parabolic equations. Mat. Sb., 186(6:109–32, (1995).
[15] B., Jones Jr. A fundamental solution for the heat equation which is supported in a strip. J. Math. Anal. Appl., 60(2:314–24, (1977).
[16] B., Laroche. Extension de la notion de platitude à des systèmes décrits par des équations aux dérivées partielles linéaires. PhD thesis, Ecole des Mines de Paris, (2000).
[17] B., Laroche and P., Martin. Motion planning for a 1-D diffusion equation using a Brunovsky-like decomposition. In Proceedings of the International Symposium on the Mathematical Theory of Networks and Systems (MTNS), Perpignan, France, (2000).
[18] B., Laroche, P., Martin, and P., Rouchon. Motion planning for the heat equation. Int. J. Robust Nonlinear Control, 10(8:629–43, (2000).
[19] G., Lebeau and L., Robbiano. Contrôle exact de l’équation de la chaleur. Comm. Partial Diff. Eq., 20(1–2):335–56, (1995).
[20] W. A. J., Luxemburg and J., Korevaar. Entire functions and Müntz–Szász type approximation. Trans. Amer. Math. Soc., 157:23–37, (1971).
[21] P., Martin, L., Rosier, and P., Rouchon. Null controllability of the 1D heat equation using flatness. In 1st IFAC workshop on Control of Systems Governed by Partial Differential Equations (CPDE2013), Institut Henri Poincaré, Paris, France, pp. 7–12, (2013).
[22] P., Martin, L., Rosier, and P., Rouchon. Null controllability of the 2D heat equation using flatness. In 52nd IEEE Conference on Decision and Control (CDC 2013), Florence, Italy, pp. 3738–43, (2013).
[23] P., Martin, L., Rosier, and P., Rouchon. Controllability of the 1D Schrödinger equation by the flatness approach. In 19th World Congress of the International Federation of Automatic Control (IFAC 2014), Cape Town, South Africa, pp. 646–51, (2014).
[24] P., Martin, L., Rosier, and P., Rouchon. Null controllability of the heat equation using flatness. Autom. J. IFAC, 50(12:3067–76, (2014).
[25] P., Martin, L., Rosier, and P., Rouchon. Null controllability using flatness: A case study of 1D heat equation with discontinuous coefficients. In European Control Conference ECC15, Linz, Austria, (2015).
[26] P., Martin, L., Rosier, and P., Rouchon. Flatness and null controllability of 1D parabolic equations. PAMM, 16(1:47–50, (2016).
[27] P., Martin, L., Rosier, and P., Rouchon. Null controllability of one-dimensional parabolic equations by the flatness approach. SIAM J. Control Optim., 54(1:198–220, (2016).
[28] P., Martin, L., Rosier, and P., Rouchon. On the reachable states for the boundary control of the heat equation. Appl. Math. Res. Express. AMRX, 2016(2:181–216, (2016).
[29] T., Meurer. Control of Higher-Dimensional PDEs: Flatness and Backstepping Designs . Communications and Control Engineering. Springer, Berlin-Heidelberg, Germany, 2012.